How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31205
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I had the second part of medical abortion pills this morning,

Customer Question

I had the second part of medical abortion pills this morning, i have taken solpadol to ease the pain and felt better through the day. I last took 2 solpadol at midnight before i went to sleep, i have woken up with chest pains and i am really worried. I am 20. Could it be anything to do with the medication i have taken? Or would it be heartburn i have never suffered with anything like this
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--and we can continue after this but if it's related to the pills the only thing this could be would be a pulmonary embolus from a blood clot in the lung caused by the hormones. While it could just be reflux and heartburn, if you have never had pains like this before it could also be heart pain, even at your age. Either way you need to consider this a life threatening emergency and you need to get to an emergency room right away for evaluation
Customer: replied 3 years ago.
The pain seems to have settled within the last few minutes would it still be best for me to go to an emergency room? Can you describe the feeling of heartburn and acid reflux?
Expert:  Dr. Chip replied 3 years ago.
A burning acid like pain in the chest but seriously you may be taking your life in your own hands if you wait to see if this resolves by tomorrow.
Expert:  Dr Basu replied 3 years ago.

Hi there,
This is Dr Basu, Specialist experienced in heart diseases.
I am here to address your concerns and provide great service.

Without any shortness of breath, this is not likely pulmonary embolism or blood clot.
The food tube esophagus muscles can cause severe spasms as side effect from solpadol.
This can result in severe chest pain.
At your age heart disease is very unlikely.
Heart burn or acid reflux at night is common and that can precipitate this type of pain.
So, if the pain has settled, there is no reason to worry about it.

Best wishes,

 

It was my pleasure to help you today.
I am different Expert from the above.
I am Dr Basu experienced in Heart disorders , and I am glad to answer any questions you have.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr. Chip replied 3 years ago.
Hi. We can't examine you and to say you shouldn't get this checked out is beyond our abilities here. While this may not be serious you shouldn't ignore it and wait to see if things will be all right

Related Medical Questions